Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Headache, red mark above eyebrow, ear ache, dizziness. Taken painkillers. What could be the problem?

hi, ive been getting a constant headache for over two months now, i feel faint, i have a red mark above my eyebrows aswell. I have an ear ache. I feel dizzy sometimes. It hurts to look at lights or to hear loud sounds. I went to my gp and theyve given me various different painkillers.. paracetamol .. naproxen now ive been given medication for urine infection. but none of these medicines are working. What could be the problem? My eyesight is fine too, I had my eyes tested. Thankyou.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. please try to consult your ENT physician , you may be having sinus infection.e can examine you and do the necessary. thanks
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor